# SDR JGVR20200923001

- Difficulty date: September 23, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N415QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4014
- Aircraft time: 11,130 hours, 5,354 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clamp
- Condition: Out Of Position
- Location: Waste Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VACUUM WASTE TUBE CLAMP TO BE CONTACTING THE UPPER WING PLANK AT FS 355 DURING COMPLIANCE WITH CUSTOMER BULLETIN 206.  INSPECTED AREA AND FOUND ONLY PRIMER WAS RUBBED OFF.  CLEANED, ALODINED AND PRIMED AREA, PER GULFSTREAM W/O.
